# SDR HJ2R2018071600225

- Difficulty date: October 5, 2017
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N431BG
- Make and model: Beech C90
- Aircraft serial: LJ933
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ASSY10180265
- Part serial: C2067
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LIKE INDICATION LOCATED ON THE BEAD AREA OF WHEEL ON BOTH HALVES.  CRACK INDICATION WERE FOUND BY THE EDDY CURRENT EXAMINATION METHOD.
